# SDR UALA2012030501388

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 64,114 hours, 11,379 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DM33036B
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF FCD# 3321-01019 CONNECTOR DM33036B IS INCORRECT PART NUMBER AT STATION 1990 LBL 90.  REPLACED CONNECTOR DM33036B WITH BACC65AJ112S REF FED 3321-01019.
